# SDR 2001FA0000113

- Difficulty date: July 4, 2001
- Submitted: July 19, 2001
- Operation: General aviation
- Aircraft: N4381L
- Make and model: Piper PA-28-161
- Aircraft serial: 288516016
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510241
- Part serial: 7446709
- Condition: Cracked
- Location: Head
- Part time: 306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED FROM TOP SPARK PLUG HOLE AROUND OUTSIDE EXSEAT TO BOTTOM SPARK PLUG HOLE.
